# SDR QR9R2024082800003

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721329358
- Aircraft time: 4,037 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: S6222EC1
- Part serial: 1C438141
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VENT BLOWER FAILED IN FLIGHT. AIRCRAFT RESTRICTED FROM AIR CONDITIONING USE DUE TO BLOWER INOP. PER VENDOR, REPLACEMENT BLOWER ASSY IS NOT AVAILABLE BECAUSE THEY ARE AWAITING FAA CERTIFICATION ON UPGRADED MODEL. THIS HAS BEEN AN ONGOING ISSUE FOR APPROXIMATELY EIGHT MONTHS.
